# SDR 7SJA2021060160002

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N661JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145730
- Aircraft time: 10,734 hours, 5,350 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2930015101
- Part serial: 3350
- Condition: Torn
- Location: Rt Wing
- Part time: 10,734 hours, 10,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED VAPOR COMING FROM RIGHT WING O/B OF AILERON, STOPPED VENTING SECONDS LATER. NO REPORTED LOSS ON FUEL GAUGES. UPON ARRIVAL, THE FUEL VENT VALVE WAS FOUND TO BE TORN. VENT VALVE WAS REPLACED WITH NO FURTHER PROBLEMS.
